# SDR AALA202504023755

- Difficulty date: January 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 76,669 hours, 29,750 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D53133228200
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK CENTER WINDSHIELD FRAMING THE LEFT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 3 AT Y0 MUST BE REPLACED PER INSTRUCTIONS OUTLINED IN EO 5319Y017-002. REPLACED LEFT HAND CONTINUITY FITTING PER EO 5319Y017-002.
